# SDR UIEA2018082001752

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,396 hours, 22,581 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Extension
- Part number: 1520M12G22
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN ACUSTIC LINER SEGMENT MISSING. REMOVED AND REPLACED FLOW PATH EXTENSION POSITION 4 O' CLOCK AS PER AMM 72-33-00-308-104-H00.
